# SDR CA140403007

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Arced
- Location: Water Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE ENROUTE, A SMOKE ODOR WAS NOTICED IN THE VICINITY OF THE GALLEY AND ON THE FLIGHT DECK.  THE CREW FOLLOWED THE QRH PULLING THE GALLEY CIRCUIT BREAKER AND THE ODOR ABATED.  THE CREW DIVERTED AND LANDED UNEVENTFULLY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE DETERMINED THAT AN ELECTRICAL WIRE HAD DISCONNECTED AT THE REAR OF THE WATER HEATER TANK AND WAS ARCING CAUSING THE ODOR.  THE ACFT WAS RETURNED TO SERVICE AFTER REPAIR.
